See Alike in...

Alike App

Browser

Ally95

551d

My anxiety is kind of going through the roof right now. Last month I got the depo shot and it got rid of my period, which was amazing, but lately I've been getting small cramps and now they're getting stronger and stronger, I even started to bleed. The doctors did tell me spotting would occur within the first month or here and there, but now it's like I'm having a full-on-blown period and it's been going for more than a week. I feel very weak and I am hurting really bad I'm trying not to cry cuz I'm at work right now. it hurts the most when I start to move if I stand still in one spot it doesn't hurt too bad. But I'm in like a lot of pain. 😞 The whole point of me getting the depo was to stop my period and it's pain. Should I be worried should I go back to the doctor?

Top reply
    • Wolfy96

      551d

      @Ally95 I hope you get better

    • Wolfy96

      551d

      I’m on the depo shot and the same thing happened to me in my first month. It hurt so badly that I cried almost every night. However I’m on my second round now and no periods or cramps and for the first 3 months it did give me back my period then it just completely stopped it all together. Hopefully they can put me on something else that will bring them back so I can have a family in the future (25 f)

      • Ally95

        551d

        @Wolfy96 My first month was fine it's the second month that's hurting. But I'm hoping it will go away.

        • Wolfy96

          551d

          @Ally95 I hope you get better

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion